# SDR BB08015

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6226827002
- Part serial: 0852
- Condition: Failed
- Location: Hf Comm
- Part time: 5,859 hours, 1,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX PHX-OGG FLT 432 - CREW STATED A/C HAD LOST ITS NUMBER 2 HF RADIO.  RADIO WOULD NOT TRANSMIT AT ALL.  TRIED TO RESET CB AND RADIO WOULD STILL NOT TRANSMIT.  CAPT AND CONTROLLING DISPATCHER AGREE TO RETURN TO PHX.  MAINTENANCE REPLACED NR 2 HF COMM TRANSCEIVER & PERFORMED SATISFACTORY OPS CHECK.
